| Catalog Number |
306546 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.G.4.Additional 510k: k141311, k250884.
Event or Problem Description
It is reported, solution inside is very cloudy and doesn¿t look like ns either.